MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A260
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient with an implantable neurostimulator (ins).It was reported one of the lead stylets was twisted/spiraled when pulled out of the lead when removed from the packaging.The manufacturer representative couldn't remember which lead had this issue.It was noted that the stylet would be sent back for analysis.No symptoms or complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the representative.It was reported that the stylets were sent back for testing.They noted that everything was fine during the procedure and with the patient- just the stylet twisted/spiraled while the physician was removing it and it didn't do anything with the implanted lead.No further complications reported.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_stylet_acc, lot# unknown, product type: accessory.Analysis of the stylets found that they were bent.If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7961226
Report Number2649622-2018-16678
Device Sequence Number13873573
Product Code LGW
UDI-Device Identifier00643169109391
UDI-Public00643169109391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer10/13/2018
01/03/2019
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date10/24/2018
01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1